Hi there friend!
Once Mirena is removed it takes sometime for the chemical to be completely removed from the system. Having said this, I saw my worst side effects go away pretty quickly after removal. I did have some hang on for a few weeks then one that hung in for a little longer. The rage and mood swings got better quickly after removal for me.
When Mirena was in, I felt like a stranger had invaded my body. My sweet husband put up with a lot of emotional chaos the whole time that IUD was in and I can tell you if I had not removed it I would have wound up either in Divorce court or a psych ward! I drove around after one such episode and drove and drove for like 7 hours crying, angry, a mix of emotions you could say, not at all my normal self! I felt like my head was fuzzy all the time, I couldn't concentrate at all, my memory was nonexistent(It was never that great but much much worse on Mirena), exhausted all the time, feeling overwhelmed with everything and everyone, numbness, dizziness, heart palpitations, and an overall feeling of being unwell. I thought I was dying when the side effects only kept getting worse! I removed and within weeks almost all but one(fatigue) had disappeared. I was left however with a hormonal imbalance(I had a saliva test to check for this and my balances were in fact off) that caused me to experience some side effects recently but my most recent episode has gotten much better with some natural therapy.
All of our bodies react so differently there is no set timeframe to give you friend. If you choose to remove, and I personally think with the severity of the side effects you are experiencing you should seriously consider this, then you will give your body a chance to rid itself of all the chemicals that are circulating, in turn allowing recovery to start.
I have been worried about you friend and I hope that you will keep posting to let us know how you are and if you have any more questions! Please take care of you! Healing Hugs!:):):)